# SDR DALA2025061604528

- Difficulty date: June 11, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N775DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39620
- Aircraft time: 30,166 hours, 17,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7572260) SEAT MOUNTED EMERGENCY LIGHTS AT ROW 10-15 INOP. R AND R EMER BATTERY PACK M1676 IAW 737 AMM 33-51. OPS CHECK GOOD.
